# SDR EIA200310

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,568 cycles
- Engine: Pwa JT9D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT STA 291, LBL 10 ON TOP OF NOSE WHEEL WELL BOX.  INSTALLED KIT NR 65B282665 AND SUB KIT 65B282666 IAW EO 53-747-1138-91 REV C, IAW SB B747, SRM 51-30-02 PGS 1-15
